MathSciNet Relay Station
MathSciNet bibliographic data
MR740183 46E40 (46A55 46E30)
Talagrand, Michel Points extrémaux dans le dual de $L\sp{1}(\mu ,\,E)$. (French) [Extremal points in the dual of $L\sp{1}(\mu ,\,E)$] Proc. Amer. Math. Soc. 91 (1984), no. 2, 265–269.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement